MAUDE Adverse Event Report: WUS TECH (VIETNAM) CO., LTD. DRIVE; POWER CHAIR

WUS TECH (VIETNAM) CO., LTD. DRIVE; POWER CHAIR
Model Number TITAN18CS
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) healthcare is the initial importer of the device which is a power chair.The wheels had been catching on carpet and uneven terrain causing occupant to be thrown.The end-user was going down a ramp backwards.The device flipped forwards.The end-user sustained a broken tibia in his left leg.Product includes a safety belt.

Brand Name
DRIVE
Common Device Name
POWER CHAIR
Manufacturer (Section D)
WUS TECH (VIETNAM) CO., LTD.
no. 31-33, road 6th, vsip2
hoa phu ward,
thu dau mot, binh duong
VM 
MDR Report Key10045791
Report Number3007963811-2019-00001
Device Sequence Number2718708
Product Code ITI
UDI-Device Identifier00822383513331
UDI-Public822383513331
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032489
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2019
Report Date (Section F) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTITAN18CS
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/05/2019
Device Age3 MO
Event Location Other
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2019
Initial Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight68
Date Report Sent to FDA04/05/2019